# SDR R61A201702090180

- Difficulty date: February 9, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 6,529 hours, 4,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, MAINTENANCE FOUND RIGHT NR 2 EMERGENCY LIGHT END CAP MISSING. MAINTENANCE INSTALLED  END CAP IAW AMM AND OPS CHECKED GOOD.
